| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 7(1); 1996 > Article
Journal of The Korean Society of Emergency Medicine 1996;7(1): 98-103.
SCORPION INTOXICATION
Kyeong Ryong Lee, Cheon Jae Yoon, Hahn Shick Lee
Department of Emergency Medicine, Yonsei University School of Medicine
  Published online: March 31, 1996.
ABSTRACT
Scorpion intoxication is not often encountered. Scorpion venom is complex and species-specific, those of the family Buthidae being most harmful to humans. The toxin consists of phospholipase, acetylcholinesterase, hyaluronidase, serotonin, and neurotoxins. A neurotoxin envenomation can produce severe systemic toxicity, especially in children. Symptoms include throat spasms, muscular fasciculations, abdominal clamps, seizures, increased or decreased blood pressure, oliguria, dysrhythmias, pulmonary edema, and respiratory collapse. We experienced a 60-year-old female patient who suffered abdominal clamp and both leg pain with multifocal PVC through to be caused by scorpion intoxication. She had hypertension for several years, but no medications. During last six months she had suffered from facial palsy. So she had received herb medication with scorpion venom After treatment for 3days she recovered well and discharged. We report this case with literature reviews.
Key words: Scorpion
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
Share:      
METRICS
340
View
2
Download
Related articles
ACUTE ACETAMINOPHEN INTOXICATION INTOXICATION : CLINICAL REVIEW   1996 June;7(2)
CLINICAL OBSERVATIONS OF DRUG INTOXICATION  1995 December;6(2)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: empjy@csuh.co.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI